# SDR USAA2014100900005

- Difficulty date: October 8, 2014
- Submitted: October 9, 2014
- Operation: Air carrier
- Aircraft: N827AW
- Make and model: Airbus A319-132
- Aircraft serial: 1547
- Aircraft time: 44,646 hours, 18,600 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT LT AT ROW 18 SEAT 18C LENS CAP MISSING ON ESCAPE PATH LIGHT.  ATTACHED LENS COVER ON 18C ESCAPE PATH LIGHT.  CHECKED OK.
